# SDR 97ZZZX1991

- Difficulty date: March 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N22753
- Make and model: Bell UH-1B
- Aircraft serial: 6413985
- System (JASC): 6720 · Tail Rotor Control System
- Part: Grip
- Part number: 205011711101
- Condition: Defective
- Location: T/R
- Part time: 1,143 hours
- Component: 20401180117
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BUSHING FOR PITCH LINK DOES NOT PROTRUDE FLUSH ON BACK SIDE OF GRIP EAR.  THEREFORE, SINGLE STEEL WASHER UNDER NUT OF PC LINK BOLT SITS OVER RECESS AND CAN 'DISH' INTO RECESS CAUSING BOLT TO LOOSE TORQUE.  PC LINK CONTACTED GRIP EAR AS LOOSE BOLT MOVED.
